# SDR DALA2025040302496

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 101,874 hours, 21,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Trigger
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISARMOF EMERGENCY ESCAPE SYS FOR 18 MONTH FUSELAGE FLOOR INSPECTION FOUND LT BALL OF INFLATION TRIGGER CABLE INSTALLED INCORRECTLY. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REMOVED LT OFF WING SLIDE INFLATION CYLINDERPER B767-300 AMM 25-65. REPLACED LT BOTTLE PER AMDS CARD 2561-4723 LT. SAFTEY PINS RMVD AND STOWED. RII C/W QC2029 940735. (LP #7242680)
